zbMATH — the first resource for mathematics

Representations of quantum algebras. (English) Zbl 0724.17012
Let U be the quantum group associated to a Cartan matrix \((a_{ij})\) of finite type. Thus, U is a Hopf algebra over the field \(A={\mathbb{Q}}(v)\) of rational functions in an indeterminate v. The authors study the representation theory of U by defining a kind of dual of U, the ‘coordinate algebra’ \({\mathcal A}[U]\), and setting up a general theory of induction from suitable subalgebras. In the case of ‘generalized parabolic subalgebras’, it is shown that this induction procedure has the standard properties, e.g. Frobenius reciprocity, transitivity and the tensor identity. In the case of a ‘Borel subalgebra’, analogues of Serre’s theorem, Grothendieck’s theorem, Kempf’s vanishing theorem for dominant characters and Demazure’s character formula are obtained, and it is shown that the concepts and results about good and excellent filtrations extend to the quantum case.
Let \(U_{\Gamma}\) be obtained from U by specializing \({\mathcal A}\) into a field \(\Gamma\). The authors develop a Borel-Weil-Bott theory for \(U_{\Gamma}\). If the image \(\zeta\) of v is not a root of unity, the theory is analogous to the classical case, while if \(\zeta\) is a root of unity (and \(char(\Gamma)=0)\) it is analogous to the classical modular theory. The authors establish a linkage principle and a translation principle for \(U_{\Gamma}\) which enables them to define a kind of “Jantzen filtration” and prove a sum formula. It is also shown that (whether or not \(\zeta\) is a root of unity) finite-dimensional \(U_{\Gamma}\)-modules are integrable.

17B37 Quantum groups (quantized enveloping algebras) and related deformations
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
20G40 Linear algebraic groups over finite fields
Full Text: DOI EuDML
[1] [A 1] Andersen, H.H.: Vanishing theorem and induced representations, J. Algebra62, 86-100 (1980) · Zbl 0439.20025
[2] [A 2] Andersen, H.H.: The strong linkage principle. J. Reine Angew. Math.315, 53-59 (1980). · Zbl 0439.20026
[3] [A 3] Andersen, H.H.: Filtrations of cohomology modules for Chevalley groups. Ann. Sci. Éc. Norm. Super.16, 495-528 (1983) · Zbl 0545.20030
[4] [A 4] Andersen, H.H.: Schubert varieties and Demazure’s character formula, Invent. Math.79 611-618, (1985) · Zbl 0591.14036
[5] [A 5] Andersen, H.H.: The linkage principle and the sum furmula for quantum groups. (Preprint)
[6] [CPS 1] Cline, E., Parshall, B., Scott, L.: Induced modules and extensions of representations. Invent. Math.47, 41-51 (1978) · Zbl 0399.20039
[7] [CPS 2] Cline, E., Parshall, B., Scott, L.: Cohomology, hyperalgebras and representations. J. Algebra63, 98-123 (1980) · Zbl 0434.20024
[8] [De 1] Demazure, M.: Désingularisation des variétés de Schubert généralisées. Ann. Sci. Éc. Norm. Super.7, 53-88 (1974)
[9] [De 2] Demazure, M.: A very simple proof of Bott’s theorem. Invent. Math.33, 271-272 (1976) · Zbl 0383.14017
[10] [DL] Dyer, M., Lusztig, G.: Appendix to [L 6], In Geom. Ded. (1990) (to appear)
[11] [Do] Donkin, S.: Rational representations of algebraic groups (Lect. Notes Math. vol. 1140), Berlin Heidelberg New York: Springer 1985 · Zbl 0586.20017
[12] [Dr] Drinfeld, V.: Hopf algebras and the quantum Yang-Baxter equation. Sov. Math. Dokl.32, 254-258 (1985)
[13] [Ja 1] Jantzen, J.C.: Darstellungen halbeinfacher Gruppen und kontravariante Formen. J. Reine Angew. Math.290, 117-141 (1977) · Zbl 0342.20022
[14] [Ja 2] Jantzen, J.C.: Weyl modules for groups of Lie type. In: Collins M. (ed.) Finite simple groups II Proc. Durham 1978, Academic Press, 1980, pp. 291-300
[15] [Ja 3] Jantzen, J.C.: Representations of algebraic groups. Pure Appl. Math., vol.131, Academic Press, 1987 · Zbl 0654.20039
[16] [Jo] Joseph, A.: On the Demazure character formula. Ann. Sci. Éc. Norm. Super.18, 389-419 (1985) · Zbl 0589.22014
[17] [Ji] Jimbo, M.: Aq-difference analogue ofU(g) and the Yang-Baxter equation. Lett. Math. Phys.10, 63-69 (1985) · Zbl 0587.17004
[18] [K] Kato, S.-i.: On the Kazhdan-Lusztig polynomials for affine Weyl groups. Adv. Math.55, 103-130 (1985) · Zbl 0559.20025
[19] [L 1] Lusztig, G.: Some problems in the representation theory of finite Chevalley groups. Proc. Symp. Pure Math.37, 313-317 (1980) · Zbl 0453.20005
[20] [L 2] Lusztig, G.: Quantum deformations of certain simple modules over enveloping algebras. Adv. Math.70, 237-249 (1988) · Zbl 0651.17007
[21] [L 3] Lusztig, G.: Modular representations and quantum groups. In: Classical groups and related topics. Contemp. Math.82, 59-77 (1989)
[22] [L 4] Lusztig, G.: On quantum groups. J. Algebra (1990) (to appear) · Zbl 0698.16007
[23] [L 5] Lusztig, G.: Finite dimensional Hopf algebras arising from quantized universal enveloping algebras. J. Am. Math. Soc.3, 257-296 (1990) · Zbl 0695.16006
[24] [L 6] Lusztig, G.: Quantum groups at roots of 1. Geom. Ded. (1990) (to appear) · Zbl 0714.17013
[25] [Ma] Mathieu, O: Filtrations ofG-modules Ann. Sci. Éc. Norm. Sup. (1990) (to appear)
[26] [Mu] Matsumura, H.: Commutative ring theory. Cambridge Studies in adv. math.8, C.U.P. (1989)
[27] [P 1] Polo, P.: Variétés de Schubert et excellentes filtrations. Orbites unipotentes et representations, Astérisque173-174, 281-311 (1989)
[28] [P 2] Polo, P.: Modules associés aux variétés de Schubert. C. R. Acad. Sci. Paris,308, 123-126 (1989) and to appear in the proceedings of the Bombay geometry colloquium 1989 · Zbl 0678.20027
[29] [PW 1] Parshall, B., Wang, J.-p.: Quantum linear groupsI (preprint)
[30] [PW 2] Parshall, B., Wang, J.-p.: Quantum linear groupsII (preprint)
[31] [RR] Ramanan, S., Ramanathan, A.: Projective normality of flag varieties and Schubert varieties. Invent. Math.79, 217-224 (1985) · Zbl 0553.14023
[32] [R 1] Rosso, M.: Finite dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra. Comm. Math. Phys.117, 581-593 (1988) · Zbl 0651.17008
[33] [R 2] Rosso, M.: Analogues de la forme de Killing et du théorème d’Harish-Chandra pour les groupes quantiques. Ann. Sci. Éc. Norm. Super.23 (1990) · Zbl 0721.17012
[34] [S] Sullivan, J.B.: Simply connected groups, the hyperalgebra, and Verma’s conjecture. Am. J. Math.100, 1015-1019 (1977) · Zbl 0415.14028
[35] [W] Wang, J.-p.: Sheaf cohomology ofG/B and tensor products of Weyl modules. J. Algebra77, 162-185 (1982) · Zbl 0493.20023
[36] [X] Xi, N.: Finite dimensional modules of some quantum groups overF p(v). Academia Sinica (Preprint)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.